A case of allergic contact dermatitis caused by topical hydrocortisone cream

Yong Ju Kim, Kyu Chul Hwang, Dong Soo Yu, Hae Jun Song, Chil Hwan Oh

Research output: Contribution to journalArticle

Abstract

Topical steroid is one of the main armaments for dermatologists, but it can cause many unwanted side effects. Allergic contact dermatitis, even if it is rare, is one of them and would fall the physician in to confusion. So it is important to consider this problem in the case of dermatitis with no or poor response to appropriate topical steroid therapy. We herein report a case of allergic contact dermatitis caused by topical hydrocortisone cream.

Original languageEnglish
Pages (from-to)506-508
Number of pages3
JournalKorean Journal of Dermatology
Volume42
Issue number4
Publication statusPublished - 2004 Apr 1

Fingerprint

Allergic Contact Dermatitis
Hydrocortisone
Steroids
Dermatitis
Physicians
Therapeutics
Dermatologists

Keywords

  • Allergic contact dermatitis
  • Hydrocortisone cream

ASJC Scopus subject areas

  • Dermatology

Cite this

A case of allergic contact dermatitis caused by topical hydrocortisone cream. / Kim, Yong Ju; Hwang, Kyu Chul; Yu, Dong Soo; Song, Hae Jun; Oh, Chil Hwan.

In: Korean Journal of Dermatology, Vol. 42, No. 4, 01.04.2004, p. 506-508.

Research output: Contribution to journalArticle

Kim, Yong Ju ; Hwang, Kyu Chul ; Yu, Dong Soo ; Song, Hae Jun ; Oh, Chil Hwan. / A case of allergic contact dermatitis caused by topical hydrocortisone cream. In: Korean Journal of Dermatology. 2004 ; Vol. 42, No. 4. pp. 506-508.
@article{865b65d7b47741f2b108eca56e46074f,
title = "A case of allergic contact dermatitis caused by topical hydrocortisone cream",
abstract = "Topical steroid is one of the main armaments for dermatologists, but it can cause many unwanted side effects. Allergic contact dermatitis, even if it is rare, is one of them and would fall the physician in to confusion. So it is important to consider this problem in the case of dermatitis with no or poor response to appropriate topical steroid therapy. We herein report a case of allergic contact dermatitis caused by topical hydrocortisone cream.",
keywords = "Allergic contact dermatitis, Hydrocortisone cream",
author = "Kim, {Yong Ju} and Hwang, {Kyu Chul} and Yu, {Dong Soo} and Song, {Hae Jun} and Oh, {Chil Hwan}",
year = "2004",
month = "4",
day = "1",
language = "English",
volume = "42",
pages = "506--508",
journal = "Korean Journal of Dermatology",
issn = "0494-4739",
publisher = "Korean Dermatological Association",
number = "4",

}

TY - JOUR

T1 - A case of allergic contact dermatitis caused by topical hydrocortisone cream

AU - Kim, Yong Ju

AU - Hwang, Kyu Chul

AU - Yu, Dong Soo

AU - Song, Hae Jun

AU - Oh, Chil Hwan

PY - 2004/4/1

Y1 - 2004/4/1

N2 - Topical steroid is one of the main armaments for dermatologists, but it can cause many unwanted side effects. Allergic contact dermatitis, even if it is rare, is one of them and would fall the physician in to confusion. So it is important to consider this problem in the case of dermatitis with no or poor response to appropriate topical steroid therapy. We herein report a case of allergic contact dermatitis caused by topical hydrocortisone cream.

AB - Topical steroid is one of the main armaments for dermatologists, but it can cause many unwanted side effects. Allergic contact dermatitis, even if it is rare, is one of them and would fall the physician in to confusion. So it is important to consider this problem in the case of dermatitis with no or poor response to appropriate topical steroid therapy. We herein report a case of allergic contact dermatitis caused by topical hydrocortisone cream.

KW - Allergic contact dermatitis

KW - Hydrocortisone cream

UR - http://www.scopus.com/inward/record.url?scp=2942700326&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=2942700326&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:2942700326

VL - 42

SP - 506

EP - 508

JO - Korean Journal of Dermatology

JF - Korean Journal of Dermatology

SN - 0494-4739

IS - 4

ER -